Journal of Symbolic Logic

On Measures on Complete Boolean Algebras

Karel Prikry

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 36, Issue 3 (1971), 395-406.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737749

Mathematical Reviews number (MathSciNet)
MR297963

Zentralblatt MATH identifier
0246.02051

JSTOR
links.jstor.org

Citation

Prikry, Karel. On Measures on Complete Boolean Algebras. J. Symbolic Logic 36 (1971), no. 3, 395--406. https://projecteuclid.org/euclid.jsl/1183737749


Export citation